# SDR DALA2018082105163

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 74,691 hours, 56,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT 11A,13A/B,14A,22A,24 A/D, & 25A INOPERATIVE.   REMOVED & REPLACED THE BATTERY PACKS ROW 12 & 24 IAW AMM 33-55. OPS CHECKED GOOD.
